# SDR AALA202207135397

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A300*
- Aircraft serial: 3712
- Aircraft time: 46,087 hours, 16,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED FLIGHT ATTENDANT CABIN PANEL INDICATING A FALSE 1R CHECK DOOR PRESSURE WHILE THE DOOR IS VERIFIED ARMED ON ECAM A MECHANICAL ARMED & LOCKED INDICATIONS ARE ALSO VISUALLY CONFIRMED IN THE CORRECT POSITION(ARMED & LOCKED). MAINTENANCE FOUND THE R1 DOOR ASSIST BOTTLE PRESSURE LOW AND SERVICED IT PER AMM 52-10-00.
